# SDR FDEA201610073488

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,671 hours, 16,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152UF DAMAGED. FABRICATED A NEW FLOOR PANEL  IAW SRZ 25-005 & INSTALLED. MAJOR REPAIR
